MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE ONE STEP BUTTON; TUBE, GASTRO-ENTEROSTOMY

BOSTON SCIENTIFIC CORPORATION ENDOVIVE ONE STEP BUTTON; TUBE, GASTRO-ENTEROSTOMY
Model Number M00568520
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(initial reporter address): (b)(6).(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive one step button was used during a percutaneous endoscopic gastrostomy (peg) placement procedure (b)(6) 2020.According to the complainant, during the procedure, when one step button was being pulled the tubing separated inside the patient's mouth.The procedure was completed with a new endovive one step button.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block e1 (initial reporter address): 1-2-18 higashinaebo, higashi-ku, sapporo block h6 (device codes): problem code 2907 captures the reportable event of one step button detached.H10: visual analysis of the one step button assembly revealed that the unit returned shows that the button was not released, the dilating tip detached from the tubing.Therefore, the reported complaint was confirmed.In addition, the c-flex tubing is narrowed near distal end indicating stretching of material due to tensile force.The outer diameter of the c-flex tubing was measured in some points of the device, the outer diameter was found out of specification in a narrow section confirming that the component was stretched.It is most likely that procedural and anatomical factors encountered during the procedure could have affected the device performance and its integrity.Probably the c-flex tubing was separated due to user technique, patient anatomy or other procedural factors such the incision size, also force applied to pull the device during placement could have contributed with the event, stretching material on the c-flex tubing suggests that the component was submitted to tensile force during its use.Based on the information available and the analysis performed, the investigation conclusion code for the reported event will be documented as "adverse event related to procedure" since the adverse event occurred during the procedure and the device had no influence on event.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive one step button was used during a percutaneous endoscopic gastrostomy (peg) placement procedure (b)(6), 2020.According to the complainant, during the procedure, when one step button was being pulled the tubing separated inside the patient's mouth.The procedure was completed with a new endovive one step button.There were no patient complications reported as a result of this event.

Brand Name
ENDOVIVE ONE STEP BUTTON
Common Device Name
TUBE, GASTRO-ENTEROSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10904632
Report Number3005099803-2020-05696
Device Sequence Number2709180
Product Code KGC
UDI-Device Identifier08714729149231
UDI-Public08714729149231
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K910584
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/24/2023
Device Model NumberM00568520
Device Catalogue Number6852
Device Lot Number0026002027
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/23/2020
Initial Date Received by Manufacturer 11/05/2020
Supplement Date Received by Manufacturer12/15/2020
Initial Report FDA Received Date11/25/2020
Supplement Report FDA Received Date01/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1